STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5530-G-311 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Injury (2348)
| Date of Event |
07/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon symmetric x3 patella; cat# 5550-g-298; lot# 30m2.Triathlon prim tib baseplate - cemented; cat# 5520-b-300; lot# wh3ib.Triathlon cr fem comp #3 l-cem; cat# 5510f301; lot# bdt4e.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Device not returned.
Event or Problem Description
It was reported through the communication of an attorney that allegedly the patient was revised due to "status post left total knee arthrofibrosis ".